ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Нормально плоские полуэйштейновы подмногообразия в евклидовых пространствах

Мирзоян, В. А. (2010) Нормально плоские полуэйштейновы подмногообразия в евклидовых пространствах. ՀՀ ԳԱԱ Զեկույցներ, 110 (4). pp. 340-347. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
2619Kb

Item Type:Article
Additional Information:Նորմալ հարթ կիսաէյնշտեյնյան ենթաբազմաձեւություններ էվկլիդեսյան տարածություններում / Վ. Ա. Միրզոյան։ Normally Flat Semi-Einstein Submanifolds in Euclidean Spaces / V. A. Mirzoyan.
Uncontrolled Keywords:Ric-полусимметрические многообразия, эйнштейновы подмногообразия, полуэйнштейновы подмногообразия
Subjects:Q Science > QA Mathematics
ID Code:5100
Deposited By:NAS Reports
Deposited On:20 Feb 2013 16:32
Last Modified:13 Mar 2014 08:16

Repository Staff Only: item control page